Patient : Hello. I am 24 and have been diagnosed with endometriosis and interstitial cystitis. I also have very low blood pressure and suffer from anxiety. I am allergic to morphine and am very sensitive to medications when they are administered. I cannot take naproxen, or in profen or demerol. With all of this being said, I have taken a very low dose of dilaudid ( half of a two milligram tab when I have my painful periods for about three years now. I've been in and out of the hospital and was even given dosages as high as 4mg orally and a diluted form intravenously several times. This past month I took the medicine and it wasn't helping so I doubled my dose to two mg and started having symptoms- I started vomiting and became dizzy, and had a severe headache for two days- I couldn't keep food down. This has never happened to me before. Should I continue the use of this medication? I felt very anxious and short of breath on it ( but that could have been just my anxiety) and I do not take anything regularly for my anxiety.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.